# SDR SIMA201002201

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 15,404 hours, 11,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR MAINTENANCE BASE VISIT INSPECTION WITH PREVIOUS DENT WITH CREASE TO PASSENGER DOOR SURROUND AREA.  AIRCRAFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER, INSTALLED REPAIR PART IAW EO CR-53MR-162.  RETURNED AIRCRAFT TO SERVICE.
